MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. CEM REV/CALCAR ST SZ 17X230MM; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented

ZIMMER MANUFACTURING B.V. CEM REV/CALCAR ST SZ 17X230MM; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Catalog Number 00787101761
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Joint Dislocation (2374); Medical device site infection (4845); Septic loosening (4884)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) proposed component code: mechanical (g04) - stem.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial hip procedure on an unknown date.Subsequently the patient was revised due to infection, dislocation and loosening of the stem.Attempts have been made and no further information has been provided.

Brand Name
CEM REV/CALCAR ST SZ 17X230MM
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25215934
Report Number0002648920-2026-00079
Device Sequence Number10001175
Product Code JDI
UDI-Device Identifier00889024140110
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210842
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00787101761
Device Lot Number65485786
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexUnknown